Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 124, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 7, 2007, 11:22 PM CDT for Polk County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 11:22 PM CDT (04:22 UTC)
- Expired
- Jun 8, 2007, 12:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Polk County, MO
The radar
The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 8:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 080422
SVRSGF
MOC167-080515-
/O.NEW.KSGF.SV.W.0124.070608T0422Z-070608T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1215 AM CDT.
* AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR DUNNEGAN...OR 8 MILES EAST OF STOCKTON...
MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN POLK COUNTY...INCLUDING THE TOWNS OF FLEMINGTON...POLK AND
GOODSON.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3764 9351 3764 9362 3781 9363 3780 9360
3780 9346 3779 9345 3779 9321 3762 9319
3762 9339
$$
WISE2 follow-up statements
000
WWUS53 KSGF 080453
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT THU JUN 7 2007
MOC167-080515-
/O.CON.KSGF.SV.W.0124.000000T0000Z-070608T0515Z/
POLK MO-
1153 PM CDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN POLK COUNTY...
AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 9 MILES WEST OF POLK...OR 7 MILES NORTHWEST OF
BOLIVAR...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN POLK COUNTY...INCLUDING THE TOWNS OF POLK AND GOODSON.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3764 9351 3778 9351 3779 9321 3762 9319
3762 9339
$$
WISE000
WWUS53 KSGF 080506
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 AM CDT FRI JUN 8 2007
MOC167-080516-
/O.EXP.KSGF.SV.W.0124.000000T0000Z-070608T0515Z/
POLK MO-
1206 AM CDT FRI JUN 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY
EXPIRES AT 1215 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3764 9351 3778 9351 3779 9321 3762 9319
3762 9339
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:22 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 7, 9:22 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 922 PM CDT THU JUN 07 2007 .DISCUSSION... ACTIVE NIGHT OF WEATHER ON TAP. WHILE THE DRY LINE STALLED OUT TO OUR WEST LATE THIS AFTERNOON...A COLD FRONT HAS SURGED TO THE SOUTHEAST ACROSS CENTRAL KANSAS DURING THE PAST FEW HOURS...ASSOCIATED WITH A MID LEVEL LEVEL DISTURBANCE ROUNDING THE BASE OF THE UPPER LOW OVER THE NORTHERN PLAINS. THIS COLD FRONT WILL OVERTAKE THE AFOREMENTIONED DRY LINE DURING THE NEXT FEW HOURS AND PROVIDE THE LIFT NEEDED TO BREAK THE CAP NOTED ON THE 00Z KSGF SOUNDING. THE CAP HAS WEAKENED SUFFICIENTLY TO OUR WEST (AND AHEAD OF THE DRYLINE) TO ALLOW FOR A FEW TSRA TO DEVELOP FROM CENTRAL KS TO SE KS. SCT SUPERCELLS WILL CONTINUE TO DEVELOP AHEAD OF THE DRYLINE THROUGH MIDNIGHT AND AFFECT EXTREME SE KS AND FAR WESTERN MO. ADDITIONAL THUNDERSTORM ARE ANTICIPATED AS THE COLD FRONT SURGES INTO THIS WARM AND UNSTABLE AIRMASS. A COMBINATION OF ISOLATED SUPERCELLS AND LINE SEGMENTS ARE FIRST EXPECTED...WITH AN EVENTUAL MORPH INTO A SQUALL LINE. ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE. TIMING WISE...AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR CAN EXPECT STORMS PRIOR TO 3AM...WITH AREAS EAST OF THE HIGHWAY 65 CORRIDOR EXPERIENCE STORMS AFTER 3AM. GAGAN && .PREV DISCUSSION... /320 PM CDT THU JUN 07 2007/ THE FULL SUITE OF SEVERE WEATHER CAN BE EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING AND OVERNIGHT. WILL BE MONITORING SATELLITE TRENDS CLOSELY THIS AFTERNOON FOR THE POSSIBILITY OF CAP EROSION. THE LATEST SREF GUIDANCE SUGGESTS THAT THERE IS ABOUT A 30% CHANCE OF THE CAP BREAKING PRIOR TO 00Z...WITH THE BEST CHANCES OCCURRING WEST OF HIGHWAY 65. OTHERWISE MORE NUMEROUS STORMS WILL DEVELOP ALONG THE DRYLINE OVER THE FLINT HILLS LATE THIS AFTERNOON AND THIS EVENING...EVENTUALLY SPREADING INTO THE OZARKS THROUGH THE LATE EVENING AND OVERNIGHT HOURS. HIGH END INSTABILITY AND SHEAR PARAMETERS SUGGEST THE LIKELIHOOD OF ORGANIZED CONVECTION CAPABLE OF PRODUCING ALL MODES OF SEVERE PHENOMENA. CRAMER .SHORT TERM...TONIGHT THROUGH SATURDAY INTENSE CYCLONE CURRENTLY MOVING THROUGH THE NORTHERN PLAINS SHOULD PROVIDE A TRANSITION FROM A SPRING TO A MORE SUMMER TYPE PATTERN. FRONT/DRYLINE WILL MAKE ITS WAY INTO THE CWA DURING THE OVERNIGHT HOURS. SEVERE POTENTIAL IS DEFINITELY THERE. CURRENTLY UNDER A CAPPED ENVIRONMENT BUT INSTABILITY AND SHEAR PRESENT FOR SUPERCELL FORMATION. A COMBINATION OF THE APPROACHING SURFACE FRONT AND AN UPPER LEVEL SPEED MAX WILL ALLOW CAP TO WEAKEN SOMETIME THIS EVENING. FRONT MAKES ITS WAY THROUGH THE AREA BY 12Z FRIDAY AND BECOMES EAST-WEST ORIENTED ACROSS ARKANSAS. UPPER LEVEL HIGH PRESSURE THEN BEGINS BUILDING OVER THE SOUTHERN STATES ON FRIDAY. SURFACE FRONT REMAINS CLOSE ENOUGH TO THE AREA TO WARRANT AT LEAST SLIGHT CHANCE POPS ALONG ARKANSAS BORDER THROUGH SATURDAY. .LONG TERM...SUNDAY THROUGH THURSDAY MEAN TROUGH BEGINS TO SET UP ACROSS WESTERN U.S. ON SUNDAY ALLOWING RIDGING TO TAKE PLACE OVER THE OZARKS. AS THE SURFACE HIGH MOVES ON TO THE EAST...CONVECTION WILL BECOME MORE WIDELY SCATTERED IN NATURE AND WILL MORE LIKELY DEPEND ON THE MOVEMENT OF DISCRETE UPPER LEVEL WAVES ACROSS THE TOP OF THE FLAT RIDGE. TEMPERATURES WILL BE AT TO JUST SLIGHTLY ABOVE SEASONAL NORMALS. GUIDANCE TEMPS SEEMED REASONABLE AND DID NOT MAKE TOO MANY ADJUSTMENTS. GAEDE && .AVIATION... FOR THE 00Z KSGF/KJLN TAFS: A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST LATER THIS EVENING INTO THE OVERNIGHT HOURS...AS A VERY MOIST AND UNSTABLE AIRMASS IS IN PLACE AHEAD OF THE FRONT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS THIS EVENING...EVENTUALLY SHIFTING INTO SOUTHWEST MISSOURI LATER THIS EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE. IN THE MEAN TIME...GUSTY SOUTHWEST WINDS WILL CONTINUE TO GUST UP TO 35 MPH AT TIMES. STRONG WINDS ARE EXPECTED THROUGH THE EVENING HOURS...UNTIL THE FRONT APPROACHES THE TAF SITES DURING THE OVERNIGHT HOURS. UPON THE PASSAGE OF THE FRONT...EXPECTED WINDS TO SHIFT TO THE NORTHWEST. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...WIND ADVISORY FOR THE MISSOURI OZARKS UNTIL 7 PM. KS...WIND ADVISORY FOR EXTREME SOUTHEAST KANSAS UNTIL 7 PM. WFO SGF
Hazardous weather outlook, Jun 7, 7:56 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 756 PM CDT THU JUN 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 756 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...AND ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED AREAS OF FLASH FLOODING. AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT EXTREME SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS LATER THIS EVENING...THEN SPREAD EAST THROUGH THE REST OF THE OUTLOOK AREA OVERNIGHT. DISCUSSION: AN EXTREMELY UNSTABLE AND MOIST AIRMASS HAS DEVELOPED ACROSS THE REGION THIS AFTERNOON AND EVENING. A DRY LINE WILL SURGE INTO THE FLINT HILLS REGION OF KANSAS AND TRIGGER SEVERE THUNDERSTORMS. THESE STORMS WILL MOVE EAST INTO EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS DURING THE LATE EVENING AND OVERNIGHT HOURS. DUE TO THE VERY MOIST AIRMASS IN PLACE SOME LOCATIONS WILL EXPERIENCE FLASH FLOODING OF SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL MISSOURI EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE WITH DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE AREA DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH LATER IN THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 9 PM THIS EVENING WEST OF A LINE FROM CASSVILLE TO WARSAW LINE INITIALLY...AND THEN ACROSS THE REMAINDER OF THE OZARKS LATER TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE/CRAMER
In the hours before
Special weather statement, Jun 7, 9:38 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 938 PM CDT THU JUN 7 2007 KSZ097-101-080315- CRAWFORD KS-CHEROKEE KS- 938 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL 1015 PM CDT... AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF PARSONS...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... MCCUNE BY 945 PM CDT. 9 MILES NORTHWEST OF CHEROKEE BY 1000 PM CDT. GIRARD BY 1005 PM CDT. 7 MILES NORTHWEST OF PITTSBURG BY 1010 PM CDT. ARMA...FRONTENAC...ENGLEVALE AND 7 MILES SOUTHWEST OF MULBERRY BY 1015 PM CDT. THE TOWNS OF GREENBUSH...BEULAH...RINGO...LONE OAK...POLK... FRANKLIN...CROWBAR AND YALE ARE IN THE PATH OF THIS STORM. PEOPLE IN CHEROKEE AND CRAWFORD COUNTIES...INCLUDING THE CITIES OF MCCUNE...GIRARD AND ARMA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. WISE
Special weather statement, Jun 7, 10:16 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1016 PM CDT THU JUN 7 2007 MOZ066-077-080345- BARTON MO-VERNON MO- 1016 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR BARTON AND VERNON COUNTIES UNTIL 1045 PM CDT... AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MULBERRY...OR 5 MILES EAST OF ARMA... MOVING EAST AT 45 MPH. THIS STORM WILL BE NEAR... SHELDON BY 1035 PM CDT. THE TOWNS OF IRWIN...MILFORD AND MONTEVALLO ARE IN THE PATH OF THIS STORM. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. WISE
Local storm report, Jun 7, 10:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND GST LIBERAL 37.56N 94.52W
06/07/2007 E50 MPH BARTON MO EMERGENCY MNGR
40 TO 50 MPH WIND GUST...POWER OUTAGE REPORTED
&&
BARJENBRUCHLocal storm report, Jun 7, 10:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG 1 S PITTSBURG 37.40N 94.70W
06/07/2007 CRAWFORD KS TRAINED SPOTTER
SEVERAL LIMBS DOWN...PEA SIZE HAIL ALSO REPORTED.
&&
BARJENBRUCHLocal storm report, Jun 7, 11:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM HAIL 4 NNE NASHVILLE 37.43N 94.46W
06/07/2007 E0.88 INCH BARTON MO EMERGENCY MNGR
ACCOMPANIED BY ESTIMATED 60 MPH WINDS.
&&
BARJENBRUCHLocal storm report, Jun 7, 11:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG CAPLINGER MILLS 37.79N 93.80W
06/07/2007 CEDAR MO TRAINED SPOTTER
TREES DOWN
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 59 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 59 min |
| Jun 7, 11:18 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 7, 11:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 30 min |
| Jun 7, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 50 min |
| Jun 8, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 62 min |
| Jun 8, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 59 min |
| Jun 8, 1:40 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jun 8, 1:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 62 min |
| Jun 8, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 53 min |
| Jun 8, 3:00 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 60 min |
| Jun 8, 3:29 AM CDT | Flash Flood Warning | SGF | Stone | 5 hr |
| Jun 8, 4:55 AM CDT | Flash Flood Warning | SGF | Christian | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.